# SDR SWIA202005210859

- Difficulty date: March 14, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 654.50 APPEARS TO BE BUCKLED ON RH SIDE AT APPROX STGR7R.   (C-CHECK) RO 5/16/2020   DISCREPENCY WAS ENTERED IN ERROR  BUCKLED FRAME WAS AT F.S.640 STRINGER 7R. PERFORMED A MAJOR REPAIR TO FRAME AT FS 640 BY REPLACING FRAME SEGMENT BETWEEN STGR 6R AND STGR 14R IAW CRJ200 SRM TASKS.  COMPLETED SKYWEST STRUCTURAL MAJOR REPAIR TASK CARD.  FORM M-337 IS COMPLETED AND ATTACHED.  NO WEIGHT CHANGE FOR THIS REPAIR.
